# SDR AALA201811069020

- Difficulty date: November 4, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 67,466 hours, 25,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT DAMAGED AT 4L. MAINTENANCE REPLACED FIXTURE AT 4L PER 33-51-18 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
